# SDR FDEA201605131557

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE INTERNAL BEADED DOUBLER FOUND CRACKED, AT STATION XOS 664.  ACCOMPLISHED REPAIR IAW SRM 57-40-02-2R FIG 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
